# SDR SWAA2019062734241

- Difficulty date: June 11, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,442 hours, 20,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 907879
- Condition: Frayed
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT DOOR ASSIST STRAP FRAYED. / R&R STRAP PER CMM.
